Lemsip Max Cold & Flu Decongestant Hot Drink Honey And Ginger 10 pack

Average product rating is 3.7 out of 5.

Product Details

Always read the label. follow The directions for use. This medicine may not be right for you. Read the warnings on pack before purchase. If symptoms persist, talk to your health professional.

Lemsip Max Cold & Flu Hot Drink Honey & Ginger with decongestant for fevers, headaches, body aches & pains, blocked or runny noses and sore throats.

Lemsip Max Cold & Flu Hot Drink Honey & Ginger with decongestant.

For the temporary relief of cold & flu, including blocked or runny noses, headaches, sore throats, fever, body aches and pains.

How to take: Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved.

If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Ingredients

Contains total sugars 2.3g in a base including sucrose, aspartame, saccharin & lactose. Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.

Directions

Adults: Do not use for more than a few days, unless advised by a doctor. Adolescents & Children over 12 years: Do not use for more than 48 hours, unless advised by a doctor.

Adults and children over 12 years:
1 sachet. Do not use more than 1 sachet per dose. Dosage may be repeated every 4-6 hours as necessary, maximum 4 sachets in 24 hours. Do not give to children 12 years and under.

Product Warnings

Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. This product may cause sleeplessness. See your doctor or pharmacist before taking this medicine if you are pregnant, have high blood pressure, heart problems or are taking anti-depressant medication. Consult a doctor/ pharmacist before using with other medicines intended to treat the symptoms of the common cold.
Disclaimer:
Woolworths provides general product information such as nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews.

Ratings and Reviews

Ratings (3)

3.7

There are 2 5 star ratings.
There are 0 4 star ratings.
There are 0 3 star ratings.
There are 0 2 star ratings.
There are 1 1 star ratings.

Reviews (3)

The following review was submitted by: Anonymous who gave this product 5 out of 5 stars.
Keep for those occasions you feel a cold or sinus coming on. Stop the symptoms early.
the 2nd of 2019
The following review was submitted by: Anonymous who gave this product 1 out of 5 stars.
I returned this as I don’t like Ginger. Wish I had just a honey max relief version or lime
the 24th of 2019
The following review was submitted by: Anonymous who gave this product 5 out of 5 stars.
Excellent product as it helps with the onset of symptoms.
the 20th of 2019